ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Note on Controllability of Impulsive System

George, RK and Nandakumaran, AK and Arapostathis, A (2000) A Note on Controllability of Impulsive System. In: Journal of Mathematical Analysis and Applications, 241 (2). pp. 276-283.

[img] PDF
bbbbbb.pdf - Published Version
Restricted to Registered users only

Download (64Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

In this short article we investigate complete controllability of the control system with impulse effects

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 14 May 2009 06:27
Last Modified: 19 Sep 2010 04:51
URI: http://eprints.iisc.ernet.in/id/eprint/16237

Actions (login required)

View Item View Item